PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2018 | 72 | 2 |
Tytuł artykułu

On a two-parameter generalization of Jacobsthal numbers and its graph interpretation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we introduce a two-parameter generalization of the classical Jacobsthal numbers ((s,p)-Jacobsthal numbers). We present some properties of the presented sequence, among others Binet’s formula, Cassini’s identity, the generating function. Moreover, we give a graph interpretation of (s,p)-Jacobsthal numbers, related to independence in graphs.
Rocznik
Tom
72
Numer
2
Opis fizyczny
Daty
wydano
2018
online
2018-12-22
Twórcy
autor
Bibliografia
  • Dasdemir, A., The representation, generalized Binet formula and sums of the generalized Jacobsthal p-sequence, Hittite Journal of Science and Engineering 3 (2) (2016), 99-104.
  • Diestel, R., Graph Theory, Springer-Verlag, Heidelberg-New York, 2005.
  • Falcon, S., On the k-Jacobsthal numbers, American Review of Mathematics and Statistics 2 (1) (2014), 67-77.
  • Gutman, I., Wagner, S., Maxima and minima of the Hosoya index and the Merrifield-Simmons index: a survey of results and techniques, Acta Appl. Math. 112 (3) (2010), 323-348.
  • Jhala, D., Sisodiya, K., Rathore, G. P. S., On some identities for k-Jacobsthal numbers, Int. J. Math. Anal. (Ruse) 7 (9–12) (2013), 551-556.
  • Horadam, A. F., Jacobsthal representation numbers, Fibonacci Quart. 34 (1) (1996), 40-54.
  • Szynal-Liana, A., Włoch, A., Włoch, I., On generalized Pell numbers generated by Fibonacci and Lucas numbers, Ars Combin. 115 (2014), 411-423.
  • Uygun, S., The (s,t)-Jacobsthal and (s,t)-Jacobsthal Lucas sequences, Applied Mathematical Sciences 9 (70) (2015), 3467-3476.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2018_72_2_21
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.